Printable Version of Topic
Click here to view this topic in its original format
Haven Of Wiidom > Members' Zones > I'm feeling a little doozy and chaotic lately.


Posted by: Phalanx May 8 2009, 01:13 AM
Well for pretty much all of 2009 so far, I've been a more enthusiastic, pessimistic, lamenting, funny, etc. person on the darker side of the spectrum. Ever since three days ago, I've been recommended a new medication to help focus more in school and my parents insisted me to take it since I have to study really hard for the AP Bio around the end of this month. The first day, I felt quite anxious and dejected-like in the morning, some time near the noon I felt mentally drunken and out of whack, and finally at the afternoon and nighttime, I felt really depressed and down. The other two days I've been more anxious and calm (in a weird way) for half the time and the other half I felt I've taken on a more silent and serious emotion/personality similar to Rorschach from the Watchmen movie. The worst part is that this type of anxiety and even depression I'm feeling currently just takes me back to the much grimmer moments of my elementary school years and junior high years and boy I do wish I could snap out of that for a few minutes.

So just to let you guys know, my personality and emotions are going to be slightly more different than before taking the medication this week.

Posted by: MarvelFan15 May 8 2009, 01:36 AM
I hope you get better...

Posted by: Bandit May 8 2009, 01:36 AM
Bi-Polar? Becareful, buddy. Try to think poistive no matter what. Remember, when something bad happens, good will soon follow helping you.

Posted by: SilverSurfer092 May 8 2009, 01:42 AM
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

Posted by: videogameman May 8 2009, 01:48 AM
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You.Watch.Finding.Nemo. blink.gif JK. Pixar makes only awesome movies. Anyway, don't strop belivin'! Just hold on to the feelin'!

Posted by: Marvel Man May 8 2009, 01:59 AM
QUOTE (videogameman @ May 8 2009, 01:48 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You.Watch.Finding.Nemo. blink.gif JK. Pixar makes only awesome movies. Anyway, don't strop belivin'! Just hold on to the feelin'!

Journey ftw.

No but seriously, think good things.

Posted by: JudgeHalo May 8 2009, 02:10 AM
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.
user posted image

Posted by: SilverSurfer092 May 8 2009, 02:29 AM
QUOTE (JudgeHalo @ May 8 2009, 03:10 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.
user posted image

I've worn short shorts to school.



This can't haunt me.

Posted by: Bassetman May 8 2009, 01:56 PM
QUOTE (SilverSurfer092 @ May 8 2009, 02:29 AM)
QUOTE (JudgeHalo @ May 8 2009, 03:10 AM)
QUOTE (SilverSurfer092 @ May 8 2009, 01:42 AM)
Just think happy thoughts.


Just keep swimming, just keep swimming, just keep swimming.

You know this will come back to haunt you.

I've worn short shorts to school.



This can't haunt me.

*Instant Respect*

I've thought of doing it.

Never decided.

Posted by: Phalanx May 8 2009, 07:27 PM
Hmmmm..... A Pixar movie about anthropomorphic fishes.... How drab. </Rorschach>

Posted by: Darkender May 8 2009, 09:44 PM
laugh.gif
I hope they fix you.

Posted by: Phalanx May 9 2009, 12:36 AM
Oh man and there is one other thing: This new medication makes me lose my appetite by a significant mile and I don't feel hungry enough to eat even a bite of anything. Now I have a runny nose and some cold. Oh boy, this medication is really making me a little sick.


Posted by: MarvelFan15 May 9 2009, 03:12 AM
QUOTE (SilverSurfer092 @ May 7 2009, 09:29 PM)

I've worn short shorts to school.



This can't haunt me.

ohmy.gif

Posted by: SilverSurfer092 May 9 2009, 03:58 PM
The next Rorschach imitator gets drop kicked into oblivion.

Posted by: Phalanx May 9 2009, 04:56 PM
Last night, I felt REALLY sick and uncomfortable. So much runny noses, sore throat, and cold. All of that is making me feel like I'm in hell right now.

Posted by: videogameman May 9 2009, 05:39 PM
QUOTE (SilverSurfer092 @ May 9 2009, 03:58 PM)
The next Rorschach imitator gets roundhouse kicked into oblivion. By Chuck Norris.

Fixed. biggrin.gif

Posted by: M Bison May 9 2009, 09:14 PM
QUOTE (Phalanx @ May 9 2009, 04:56 PM)
Last night, I felt REALLY sick and uncomfortable. So much runny noses, sore throat, and cold. All of that is making me feel like I'm in hell right now.

Enjoy swine flue.

Posted by: Phalanx May 9 2009, 10:17 PM
QUOTE (M Bison @ May 9 2009, 09:14 PM)
Enjoy swine flue.

oh yeah your last comment really cheered me up more than you finally ruling the whole Earth with an iron fist. You really made my day, O' Leader of Shadaloo.

Posted by: Granobulax May 9 2009, 10:56 PM
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

Posted by: Phalanx May 10 2009, 01:23 AM
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*

QUOTE
D-AMPHETAMINE SALT COM XR 30MG CAPS



Posted by: The Last Technomancer May 10 2009, 01:35 AM
QUOTE (Phalanx @ May 9 2009, 08:23 PM)
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*


It could just be you caught a cold; viruses take awhile to show symptoms just like bactria.

Posted by: Phalanx May 10 2009, 02:14 AM
QUOTE (The Last Technomancer @ May 10 2009, 01:35 AM)
QUOTE (Phalanx @ May 9 2009, 08:23 PM)
QUOTE (Granobulax @ May 9 2009, 10:56 PM)
Hey Phalanx, what is the name of this medication?

I'm sorry to hear about the side effects of this medication. Depending on what medication it is, it sounds like you probably shouldn't be taking it with all of the adverse affects you're experiencing.

Let me know the name of the drug.

*reads the label*


It could just be you caught a cold; viruses take awhile to show symptoms just like bactria.

As I have read, this thing does cause fever as a side-effect.

Powered by Invision Power Board (http://www.invisionboard.com)
© Invision Power Services (http://www.invisionpower.com)